# SDR ABXA9701214

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779224
- Condition: Cracked
- Location: Bs 945, 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 96-10-11, FOUND LONGERON 17L CRACKED AT STA 945, 965.  REPLACED LONGERON 17L BETWEEN STA 937 TO 970 IAW DC-9 SRM 53-02, FIGURE 2.
